I was terrified to start it because of the side effects, I have anxiety and this is just making me worry more. Does the sleepiness go away soon. I have never done a chat online but I feel helpless as my family does not understand my anxiety issues. Thanks
Hi Mess! Are you taking your Lexapro in the morning? And how much are you taking? I have to take it at night around 9 pm. Or I am very drowsy within 3 hrs. I also had to start on 5 mg & work up to 10 mg because of nausea. Hope this information helps. I too became very anxious when I took it during the day as I could not concentrate. Many people are able to take it in daytime but others cannot.
Hi, Stress Mess! Yes, unusual tiredness can be a side effect for some people starting Lexapro or almost any of the antidepressants. The good news is this side effect generally only lasts a few days to a week or so. It should get better every day.
It's especially difficult to be in a situation where people don't (or won't) understand what you're suffering. Although it's somewhat impersonal you can always feel welcome to come here with questions, concerns, or just to chat. No one here is a professional and any advice you may get is based on personal experiences because we are all, or have been, on the same path you're travelling.
Best wishes to you, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 2 answers
Posted 14 Oct 2011 • 5 answers
Posted 26 Oct 2015 • 1 answer
Posted 25 Jul 2016 • 2 answers
Posted 18 Sep 2016 • 1 answer